# SDR REXA2022052701008

- Difficulty date: April 8, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690331261D
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS661 FRAME IS CORRODED BETWEEN STR18L AND STR17L	REMOVED AND REPLACED FRAME IAW CRJ SRM 51-42-06-001-001-A01
